MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 C-STEM AMT SZ1 STD OFFSET; C-STEM HIP IMPLANT : HIP FEMORAL STEM

DEPUY INTERNATIONAL LTD - 8010379 C-STEM AMT SZ1 STD OFFSET; C-STEM HIP IMPLANT : HIP FEMORAL STEM
Model Number 1570-04-070
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient's left hip was explanted due to infection.Implants are unavailable for return and some part numbers were illegible.It was also indicated that there was loosening of unknown component at the cement to implant interface.Cemented c stem was loose in cement mantle.Doi: unknown; dor: (b)(6) 2021; affected side: left hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: a device history record (mre) review, was not possible because the required lot code was not provided.H10 additional narrative: updated: h6 (medical device problem code) to capture loss of or failure to bond (a040102) at the cement to implant interface.

Brand Name
C-STEM AMT SZ1 STD OFFSET
Common Device Name
C-STEM HIP IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key12342299
Report Number1818910-2021-18174
Device Sequence Number4633486
Product Code KWA
UDI-Device Identifier10603295059592
UDI-Public10603295059592
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K082239
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1570-04-070
Device Catalogue Number157004070
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/26/2021
Supplement Date Received by Manufacturer09/07/2021
Initial Report FDA Received Date08/19/2021
Supplement Report FDA Received Date09/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
36+5MM COCR FEMORAL HEAD; 52MM PINNACLE CUP; ALTRX +4 10D 36IDX52OD; C-STEM AMT SZ1 STD OFFSET; 36+5MM COCR FEMORAL HEAD; 52MM PINNACLE CUP; ALTRX +4 10D 36IDX52OD; C-STEM AMT SZ1 STD OFFSET
Outcome Attributed to Adverse Event Required Intervention;